# SDR UALA2010011500197

- Difficulty date: January 15, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 76,915 hours, 12,490 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Transmitter
- Part number: 8TJ124GGN3
- Part serial: 444
- Condition: Faulty
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HIGHER FUEL FLOW.  CREW REPORTS RT TANK IS FEEDING RT ENG WITH 17K IN CTR TANK. CTR TANK QTY 40K LT, 36.7K RT POSS CTR BOOST PUMP.  TROUBLESHOOTING. REPLACED THE NR 2 ENGINE FUEL FLOW TRANSMITTER.  REPLACED RT AUX OVERRIDE PUMP. WITH CTR PUMPS ON FUEL IS STILL BEING USED FROM RT TANK.  REPLACED RT AUX TANK OVERRIDE BOOST PUMP WITH NEWER VERSION PUMP AND 4 WINDOW SLEEVE.
